Buscar profesor:


 

Ruta de navegación



Fernando Luque Vásquez,


Correo electrónico: fluque@gauss.mat.uson.mx


  Datos laborales

Maestro de Carrera


Ubicación:
Edificio: 3K-2 Modulo: 1 Cubículo2


Teléfono: 2-59-21-55


Extensión: 2402


Estudios realizados

Grado de estudios: doctorado


Obtenido en: 1997
Otorgado por: Universidad Nacional Autónoma de México

 
Investigación

Área de estudio: Probabilidad y Procesos Estocásticos


Líneas de investigación:
Estimación y Control de Sistemas Estocásticos, Probabilidad y Procesos Estocásticos



Academia

Probabilidad y Estadística


 

Cuerpo académico

Modelado, Estimación y Control de Sistemas Estocásticos



Publicaciones recientes

Luque-Vázquez F., Minjárez-Sosa JA. Mitre- Báez ME, A note on Konig and close convexity in minimax Theorems, , Journal of Optimization Theory and Applications
Año de Publicación: 2016


Luque-Vázquez F., Minjárez-Sosa JA., Sigmacompacness of Sets of Probability Measures on Metric Spaces, Statistics and Probability Letters
Año de Publicación: 2014


Luque-Vázquez F., Minjárez-Sosa Ja., Average Optimal Strategies for Zero Sum Markov Games with Poorly Known Payoff Function on one Side, Journal of Dynamics and Games
Año de Publicación: 2014


Semi-Markov control processes with unknown holding times distribution under an average cost criterion. Applied Mathematics and Optimization (2009), DOI 10.1007/s00245-009-9086-9
Año de Publicación: 2009


Two person zero-sum semi-Markov games with unknown holding times distribution on one side: discounted payoff criterion. Applied Mathematics and Optimization, 57, 3 (2008), pp. 289 – 305.
Año de Publicación: 2008


Semi-Markov control processes with unknown holding times distribution under a discounted criterion. Math. Methods Oper. Res. 61 (2005), 455-468
Año de Publicación: 2005


Time and ratio expected average cost optimality for semi-Markov control processes on Borel spaces. Communications in Statistics: Theory and Methods 33-3 (2004), 715-734.
Año de Publicación: 2004


Zero-sum semi-Markov games in Borel spaces with discounted payoff: Discounted and average payoff. Boletín de la Sociedad Matemática Mexicana 8 (2002), 227-241.
Año de Publicación: 2002


Blvd Luis Encinas y Rosales S/N, Colonia Centro. Edificio 3K-1. C.P. 83000. Hermosillo, Sonora. 
Teléfono +52(662) 2592155 Fax +52(662) 2592219, webmaster@mat.uson.mx